Finite abstractions of stochastic Max-Plus-Linear systems

D Adzkiya, S Esmaeil Zadeh Soudjani, A Abate

Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientificpeer-review

3 Citations (Scopus)
Original languageEnglish
Title of host publicationProceedings of the 11th International Conference on Quantitative Evaluation of Systems
EditorsG Norman, W Sanders
Place of PublicationCham, Switzerland
PublisherSpringer
Pages74-89
Number of pages16
ISBN (Print)978-3-319-10695-3
DOIs
Publication statusPublished - 2014
EventQEST 2014, Florence, Italy - Cham, Switzerland
Duration: 8 Sep 201410 Sep 2014

Publication series

Name
PublisherSpringer
NameLecture Notes in Computer Science
Volume8657
ISSN (Print)0302-9743

Conference

ConferenceQEST 2014, Florence, Italy
Period8/09/1410/09/14

Keywords

  • Conf.proc. > 3 pag

Cite this

Adzkiya, D., Esmaeil Zadeh Soudjani, S., & Abate, A. (2014). Finite abstractions of stochastic Max-Plus-Linear systems. In G. Norman, & W. Sanders (Eds.), Proceedings of the 11th International Conference on Quantitative Evaluation of Systems (pp. 74-89). (Lecture Notes in Computer Science; Vol. 8657). Springer. https://doi.org/10.1007/978-3-319-10696-0_7